# SDR UIEA2017073001387

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,848 hours, 22,035 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE FWD EQUIPMENT OVERHEAT ILLUMINATED. ACCOMPLISHED QRH NON NORMAL PROCEDURE.  EICAS MESSAGE OUT AFTER PROCEDURE COMPLETE.  PERFORMED FIM 21-58 FT 815,  NO DEFECTS NOTED.  SYS OPS NORMAL.
